Article citationsMore>>

D. Dubois and H. Prade, “A Set-Theoretic View on Belief Functions: Logical Operations and Approximations by Fuzzy Sets,” International Journal of General Systems, Vol. 12, No. 3, 1986, pp. 193-226. doi:10.1080/03081078608934937

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.